# SDR SWAA2014050727745

- Difficulty date: April 19, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 54,589 hours, 43,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 807+10 UPPER AFT WINDOW CORNER SKIN CUT OUT CRACKED.  REPAIRED CUT OUT IAW SB.
